Discolouration and what seems to be lumps 3 weeks 2 days after Restylane in tear troughs, is this normal?

I had restylane put into my TT. I had them done 1st and the Dr used 1 syringe for both eyes. I then come back after 1 mth for more as I felt they were not filled enough. The Dr put more in one eye (as more sunken). Its been 3 wks 2 days and there still seems to be bruising and what looks like lumpiness!? the 2nd time around they did swell and bruise quite badly. I live 3 planes away from the Dr that I went to and had it done with him as he has been said to be one of the best in the field for TT

Doctor Answers 1

Hyaluronidase

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
1.  On your last picture your left lower eyelid is bruised and there appears to be bumps.  I would suggest a re-consultation with a Board-Certified Plastic Surgeon with the possibility of a hyaluronidase injection (removes the excess restylane) where the bumps appear.
All the Best!
Thanks, Dr. Tony Perkins.


Short Hills Physician

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.